MAUDE Adverse Event Report: Cochlear Ltd Nucleus Freedom Implant with Contour Advance Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus Freedom Implant with Contour Advance Electrode; Nucleus 24 Cochlear Implant System
Model Number CI24RE(CA)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic the device was explanted on (b)(6) 2026, due to cholesteatoma.The patient was reimplanted with another cochlear device during the same surgery.

Brand Name
Nucleus Freedom Implant with Contour Advance Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
jia xuan thien
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50558994
Report Number6000034-2026-03067
Device Sequence Number10507566
Product Code MCM
UDI-Device Identifier09321502007320
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/08/2017
Device Model NumberCI24RE(CA)
Device Catalogue NumberZ60353
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale